Über die Riemannsche Funktionalgleichung der ?-Funktion (Erste Mitteilung)

H., Hamburger

Mathematische Zeitschrift (1921)

  • Volume: 10, page 240-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Hamburger, H.,. "Über die Riemannsche Funktionalgleichung der ?-Funktion (Erste Mitteilung)." Mathematische Zeitschrift 10 (1921): 240-254. <http://eudml.org/doc/167643>.

author = {Hamburger, H.,},
journal = {Mathematische Zeitschrift},
keywords = {functional equation; Riemann zeta-function},
pages = {240-254},
title = {Über die Riemannsche Funktionalgleichung der ?-Funktion (Erste Mitteilung)},
url = {http://eudml.org/doc/167643},
volume = {10},
year = {1921},

AU - Hamburger, H.,
TI - Über die Riemannsche Funktionalgleichung der ?-Funktion (Erste Mitteilung)
JO - Mathematische Zeitschrift
PY - 1921
VL - 10
SP - 240
EP - 254
KW - functional equation; Riemann zeta-function
UR - http://eudml.org/doc/167643
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.